# SDR UALA2011081904417

- Difficulty date: August 19, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,020 hours, 11,013 cycles
- Engine: Pwa PW4052
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A4619710001
- Part serial: 461
- Condition: Faulty
- Location: Standby
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER VIBRATOR TOO LOUD.  REPLACED ALTIMETER PER AMM, OPS CHECKED OKAY.
